International Journal of Difference Equations (IJDE)


Volume 13, Number 1  (2018)




Preserving Dynamic Behaviors of a Delay-Induced Discrete Predator-Prey Model

PP. 1-17
Milan Biswas, Xiaohua Lu and Xianbing Cao, Nandadulal Bairagi

Oscillatory Solutions of Nonlinear Fractional Difference Equations

PP. 19-31
G.E.Chatzarakis, P.Gokulraj, T.Kalaimaniand V.Sadhasivam

Spacelike Surfaceson Time Scales

PP. 33-40
Hatice Kusak Samancı

Optimal Control of Quadrotor Unmanned Aerial Vehicles on Time Scales

PP. 41-54
Ozkan Ozturk, Hacı M. Guzey

Existence of Nonoscillatory Solutions to Second Order Neutral Type Difference Equations with Mixed Arguments

PP. 55-69
S. Selvarangam and S. Geetha, E. Thandapani






 All rights are reserved with Research India Publications                             Home  Journals  Contact